Journal Article

An LMI-based approach for robust stabilization of time delay systems containing saturating actuators

Fatima El Haoussi and El Houssaine Tissir

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 3, pages 347-356
Published in print September 2007 | ISSN: 0265-0754
Published online September 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnl030
An LMI-based approach for robust stabilization of time delay systems containing saturating actuators

Show Summary Details

Preview

This paper deals with the problem of robust stabilization for uncertain systems with input saturation and time delay in the state. The parameter uncertainties are time-varying and unknown but are norm bounded. Sufficient conditions obtained via a linear matrix inequality formulation are stated to guarantee the local stabilization. The method of synthesis consists in determining simultaneously a state feedback control law and an associated domain of safe admissible states for which the stability of the closed-loop system is guaranteed when control saturations effectively occur. Numerical examples are used to demonstrate the effectiveness of the proposed design technique.

Keywords: linear matrix inequality (LMI); robust stabilization; time-delay systems; actuator saturation

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.